RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2005, Volume 327, Pages 207–225 (Mi znsl331)  

Riesz potentials associated with the composite power function on the space of rectangular matrices

S. P. Khekalo

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: On the space of real rectangular matrices, Riesz potentials depending on a multidimensional complex parameter are studied. These potentials are in relationship with the composite power function of a matrix argument. For the potentials indicated, analogs of classical equalities are established. In particular, the semigroup property for the Riesz potentials with multidimensional complex parameter is proved under less restrictive limitations on the parameters of a rectangular matrix than the corresponding semigroup property for the Riesz potentials of one complex parameter.

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 139:2, 6479–6490

Bibliographic databases:

UDC: 517.944
Received: 15.09.2005

Citation: S. P. Khekalo, “Riesz potentials associated with the composite power function on the space of rectangular matrices”, Investigations on linear operators and function theory. Part 33, Zap. Nauchn. Sem. POMI, 327, POMI, St. Petersburg, 2005, 207–225; J. Math. Sci. (N. Y.), 139:2 (2006), 6479–6490

Citation in format AMSBIB
\Bibitem{Khe05}
\by S.~P.~Khekalo
\paper Riesz potentials associated with the composite power function on the space of rectangular matrices
\inbook Investigations on linear operators and function theory. Part~33
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 327
\pages 207--225
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2184436}
\zmath{https://zbmath.org/?q=an:1096.47520}
\elib{http://elibrary.ru/item.asp?id=9127031}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 139
\issue 2
\pages 6479--6490
\crossref{https://doi.org/10.1007/s10958-006-0364-7}
\elib{http://elibrary.ru/item.asp?id=13514143}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750163623}


Linking options:
  • http://mi.mathnet.ru/eng/znsl331
  • http://mi.mathnet.ru/eng/znsl/v327/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:105
    Full text:34
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019